MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 401904
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the catheter had a curve on the wire which created a kink.As reported, staff were not able to cannulate the coronary sinus.The device came out the box with the issue and a new non-reprocessed replacement was used.There was no patient injury or medical intervention and extended procedure time reported was ten minutes.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, no relevant visible damage was observed.The device handle, steering dial, shaft, and electrodes appeared to be intact.The device did not meet the curve or planarity specification.The inspection results determined that the complaint is partially confirmed for the reported failure mode.As no relevant visible damage was observed to the catheter shaft, the customer's reported event of, ".Catheter had a curve on the wire which created a kink", is considered to be not confirmed.However, as the device failed curve specification during re-inspection, the reported failure mode is considered to be confirmed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: user error (including user technique and methods).User expectation/ anticipation of device's curve shape.User expectation of the device's ability to deflect or steer.The instructions for use (ifu) state: inspect the packaging and catheter for damage or defects prior to use.Avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.Standard electrical grounding precautions should be observed when using electrical recording or stimulation equipment.Avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.Diagnostic ep catheters are not recommended for long-term pacing.Storage and handling: prior to use, store reprocessed ep catheters in a cool, dry, dark place.The reported event will continue to be monitored through post-market surveillance.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21733476
Report Number0002090040-2025-00029
Device Sequence Number18299218
Product Code NLH
UDI-Device Identifier00885825007263
UDI-Public00885825007263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401904
Device Catalogue Number401904
Device Lot Number5443038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown